# SDR HALA9700159

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47654
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 2777922
- Condition: Corrosion
- Location: Bs 1260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/H STATION 1260 STRINGER NR 9 HAS LEVEL 2 CORROSION.  REMOVED DAMAGED SECTION, FABRICATED SPLICE AND NEW LONGERON SECTION AND INSTALLED PER SRM 53-02 FIG 18 AND 51-30-0.  (M)
